MathSciNet Relay Station
MathSciNet bibliographic data
MR35774 (12,9j) 20.0X
Gelʹfand, I. M.; Cetlin, M. L. Finite-dimensional representations of the group of unimodular matrices. (Russian) Doklady Akad. Nauk SSSR (N.S.) 71, (1950). 825–828.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement